Major Setback!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 2/24/2008 4:04 PM (GMT -7)   
I have been on a business trip so I'm sorry I haven't been on lately. Panike I read you have the flu, I hope you are feeling better. I haven't had the flu in years but remember as being the worst sickness I had ever had (until anxiety that is!)
 
Well for about a week or so I was breathing GREAT, every breath I took was like I was getting enough air, I was never having to yawn for a deep breath. Then I started drinking coffee again and it began to feel like my throat was closing in on me. It was weird, I didn't feel anxious, just had that weird feeling in my throat.
 
I stopped drinking coffee about 4 days ago but have had a set back and I'm not sure if it's a symptom of my anxiety or medication....
 
Has anyone ever felt like they are clumsy? Like they have lost their coordination and are having trouble balancing? I thought it was the coffee as caffeine can have weird side effects, but I am constantly walking into things and mis judging things like the trash can when I throw something away....anyone else ever had this? It is making my anxiety come back, I am hoping this could just be a symptom of anxiety though and I hope I'm not the only one to have ever had this. I'm having a tough time with it, I'm hoping you could all help me out (AS YOU ALWAYS DO :-))

Getting there
Regular Member


Date Joined Jan 2008
Total Posts : 105
   Posted 2/24/2008 10:11 PM (GMT -7)   
Hi lalala

I am really sorry you are having such uncomfortable symptom. I cannot say it is caused by anxiety so its best you check your doc. What I can tell you tho is that I have been bumping into things so much that my little one called out to me ``Mom why do you keep bumping into the walls and furniture so much`` I get this way when the anxiety and depression is at its worst. I had also started new meds. Its a symptom I have learnt to live with it. Its uncomfortable. It could be the anxiety but its best you get it checked out. All the best.

GT
                                       cool
Clinical depression,  Panic disorder, GERD,  Sciatica

Celexa 60mg qam,  Pariet 20mg bid,  Xanax (alprazolam) 1mg tid,  Serax 30 mg qhs, amitriptylline 30mg qhs , Percocet prn


                                             
We are more than what we do, much more than what we accomplish, far more than what we possess.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/24/2008 10:27 PM (GMT -7)   

Lala,
I would check with your PCP as this could be a side effect of a medication or it could be caused by another medical problem.  There are so many problems, simple problems that could cuse the clumsy episodes but I would like you to get checked out.  You will feel better and so will I.

I have had clumsy spells when overmedicated. :-)
Please let us know what you find out.
Take care and stick with us hun, we care for you very much.
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


badfish
Regular Member


Date Joined Feb 2008
Total Posts : 393
   Posted 2/25/2008 2:09 AM (GMT -7)   
If anxiety is really bad i can get really clumsy and dis-orientated end upwalking round like a headless chicken trying to 10 things at once.

 


BKF1515
New Member


Date Joined Dec 2007
Total Posts : 17
   Posted 2/25/2008 4:17 AM (GMT -7)   
lalala, This has hasn't happened to me (yet), but I did read a bunch of people talking about it on a British health anxiety forum--tons of questions from people asking about losing coordination, not being about to talk correctly even (like slurring their words), and tons of people answered that they were indeed symptoms of anxiety. Just thought that might reassure you! Tessel

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 2/25/2008 9:02 AM (GMT -7)   
I never had it before so I'm assuming (and hoping) it's a side effect of my medications (Lexapro and valium) I am also taking azmatec (spelling?) I believe. It's a steroid inhaler. Maybe it is the mix of all three. I am going to see my doctor in the next couple weeks for a follow up so I will speak with him about it then.

I have also been having severe chronic fatigue. I feel like I could sleep 24 hours a day.

Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/25/2008 12:08 PM (GMT -7)   
LaLa like some of the thers said it could be a side effect of one of your meds,i'm thinking probably the Lexapro.But dont stop taking it though,When i was on paxil the first time years ago i couldnt hold anything in my hands without dropping it.I think some of the SRI's cause clumsiness and unsteadiness.My husband has a small anxiety problem too and i can remember a time when his was worse and he was saying that he felt clumsy and off balance all the time.So it could be either one,but like Kitt said it doesnt hurt to run it by your DR. Thank you for wishing me well LaLa, i hope the same for you! Hang in there princess you've come a long way from when i first met you and i believe things are going to get even better for you!

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 2/25/2008 6:04 PM (GMT -7)   
I was doing so well, like completely fine for about a week....now all of a sudden I can't breath again....this stinks!

Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/25/2008 6:26 PM (GMT -7)   
You have to remember LaLa with P/A you have good days and bad days! I have times when I feel great for months,then all of a sudden it just suddenly appears as if it never left! But when i think back i can always remember something that changed in my life around the times when i start feeling bad.Can you think of anything that you have been doing lately that you hadn't been doing before? Aside from the coffee.Or something you may have been thinking about lately that made have triggered these feelings? Also how did you get over the hump last time you felt bad.Think about it and try to do what ever it was again to feel better.Anxiety can be tricky LaLa and like i told you before once you've been dealing with it long enough you will get a hold of it.Then you will go more lenghthy periods of time where you feel better.In other words it want be triggered as easily.Feel Better Darling!

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 2/26/2008 1:10 PM (GMT -7)   
I am scared to talk to doctor because he's going to think I'm crazy with all this stuff going on, but I am going to him next Tuesday for a follow up. What else could be causing this clumsiness?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:21 PM (GMT -7)
There are a total of 2,734,291 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
375 Guest(s), 15 Registered Member(s) are currently online.  Details
cupcakespinkgal, Wdan, Psilociraptor, Rikky1, tennisplayer, Bohemond, Tick41, Girlie, Lymiemomster, smlafleur, exqualls, peanut307, lavendar, Blu's Mama, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer